# SDR AALA202201248929

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737*
- Aircraft serial: 31133
- Aircraft time: 30,444 hours, 12,708 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR HANDLE IS LOOSE. SECURED FWD LAVATORY DOOR HANDLE, OPS CHECK GOOD.
